# SDR 9517309604

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE TAIL CONE FLOODLIGHTING FAILED TEST.  REPLACED THE NACELLE LIGHT BATTERY PACK, OPERATIONAL CHECK GOOD.
